# SDR SWIA2020080751644

- Difficulty date: May 31, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 36,680 hours, 26,830 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE, SECOND LUG FROM FORWARD SIDE WAS GOUGED.  REMOVED THE GOUGES FROM PAX DOOR HINGE SECOND LUG, MATERIAL LOSS FOUND TO BE WITHIN ALLOWABLE LIMITS IAW REO. NO FURTHER DEFECTS NOTED. COMPLIED WITH TASK CARD.
